# SDR IPXA1569625

- Difficulty date: September 29, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N539198
- Condition: Corroded
- Location: Bs 1470 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, AFT PIT RT SIDE PANEL AT BS 1470 CORRODED BEYOND LIMITS.   REPLACED SIDE PANEL IAW B757-SRM-51-40-02.
